# SDR FDEA201008122974

- Difficulty date: August 12, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 86,815 hours, 35,442 cycles
- Engine: Ge CF66D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: NPB607241
- Condition: Cracked
- Location: Bs 1160-1169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 1160 TO 1169 XCW=0 CTR WING TANK UPPER SURFACE STIFFENER FOUND CRACKED.  REMOVED AND REPLACED PER SRM 51-31-01 VOLUME II REVISION 96. NEW STIFFENER   REWORKED FROM S1325739S TEE EXTRUSION 7075-0-0-094" AS PER DRAWING NPB 6072 REVISION AL.  REPAIR CLASSIFIED MINOR PER GMM 6-2-100 REVISION 110.
